# SDR AALA20040071

- Difficulty date: December 4, 2003
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 5343T0054
- Condition: Inoperative
- Location: Rt Fuel Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE DECREASED FUEL NOTED LT MAIN TANK, QTY LT TANK STABILIZED 63,300 LBS.  RT MAIN TANK INCREASED 64,500 LBS TO 66,900 LBS WHILE CONTINUING TO USE CENTER TANK FUEL PROBES 18, 19, 20 LT MAIN TANK INDICATED LOWER HEIGHT PROBES 18, 19, 20 RT MAIN TANK.  CALCULATED & TOTALIZER FUEL AGREEMENT WITHIN 300 LBS.  FUEL IMBALANCE MESSAGE EICAS SHOWED 3900 LB IMBALANCE PRIOR TO CENTER TANK EMPTY & BEFORE INITIATING FUEL IMBALANCE PROCEDURE.  CENTER TANK PUMPS TURNED OFF, 1500 LBS, CENTER PUMPS OFF & FUEL IN BOTH MAIN TANKS ABOVE 29000 LBS.  FUEL CENTER TANK EMPTIED & FUEL IMBALANCE CEASED TO EXIST.  REPLACED PROBES 18, 19, 20 RT MAIN FUEL TANK & RT FLOAT.  OPERATED FUEL SCAVENGE VALVES,  SYS GRD CHECKED NORM.
